Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Due for next depo shot, had sex. Spotting, cramping, frequent urination, white discharge, lower back pain. Pregnant?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
could i be pregnant!?I started the depo in XXXXXXX I'm due for another in September but I had sex on the august 8th and now I'm spotting ...cramping.peeing alot and have white
discharge and my lower back hurts ...
Posted Sat, 8 Sep 2012 in Pregnancy
Answered by Dr. Sree Gouri SR 31 minutes later
Thanks for the query.

as you took the depo in the XXXXXXX that will give protection till completion of august(around 11 to 13 weeks),
and also it is having almost 97 to 99% of efficacy,
so the chance of pregnancy is less.
depo can cause side effects like spotting, pain abdomen, bloating sensation of the abdomen etc,
so your symptoms could be side effects of the depo,
anyhow though low depo is having some amount of failure rate, so if you want to rule out the possibility of pregnancy wait for one more week and go for blood test for pregnancy.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor